# SDR CALA0100965

- Difficulty date: October 22, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 46,838 hours, 24,547 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SKIN CRACKED AT UPPER HINGE CUT OUT (5/16"). REPAIRED PER SRM 52-00-01.
